# SDR IPXA2020062656989

- Difficulty date: June 24, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N618UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64264
- Aircraft time: 2,723 hours, 408 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A STATUS MSG: MD DET MID 12STATUS MESSAGE NOT PRESENT AT ARRIVAL, NO ACTIVE MAINTENANCE MESSAGE.  PERFORMED FIRE / OVHT AND SMOKE DETECTION TEST IAW AMM 26-14-00/501, TEST PASSED.
